# SDR EE4Y2021051912790

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N916QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000016
- Aircraft time: 33,465 hours, 20,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: DURING THE MAINTENANCE INSPECTION IT WAS FOUND AT THE FWD UPPER FUSELAGE BETWEEN FR7 – FR9 AND BETWEEN STR 10LH AND 15LH, THE SKIN WITH DENT AND OILCAN. ACTION: THE SKIN WAS REPAIRED UNDER E.O.#COO-EO-2021-12561 R00 AND EMB ETD2021-190-009991 REV:/ AND APPROVED BY EMB ON FORM F-200-06G
